# SDR 9516969869

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, OSCILLATIONS WERE EXPERIENCED IN THE YAW AXIS OF THE AIRCRAFT.  THE AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE YAW DAMPER ACTUATOR.  OPERATIONAL CHECK GOOD.
